# SDR DHL2001724008

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00685
- Condition: Defective
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

1)  ON TAKE OFF, GEAR UNSAFE WARNING HORN SOUNDED WHEN GEAR HANDLE WAS SELECTED TO THE 'UP' POSITION. RETURNED TO MTY.2)  TROUBLESHOT LANDING GEAR POSITION WARNING SYSTEM IAW WDM 32-64-03. REMOVED & REPLACED THE  LANDING GEAR ACCESSORY UNIT.STATUS:  CLOSED
